# SDR CA021017003

- Difficulty date: September 22, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Arced
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) JUST BEFORE START,  SMOKE WARNING OF APPROXIMATELY 3-4 SECONDS DURATION.  REPORTED NO SMOKE IN THE REAR HOLD BUT FAINT 'RUBBERY' BURNING ODOR.  WARNING RECURED SEVERAL TIMES. UNLOADED HOLD AND SCANNED BAGGAGE AND A/C WITH THERMAL IMAGING CAMERA. 'HOT SPOT' OF APPROX 40C INCREASING FOUND UNDER FLOOR OF CABIN UNDER ROW 14. FLOOR LIFTED AND FAULT TRACED TO LOOSE CONNECTION OF GROUND CABLES FOR RECIRCULATION FAN.  MAINTENANCE ENGINEERS FOUND THE GROUND BOLT SECURING THE GROUND CABLES TO THE STRUCTURE WAS NOT SECURE DUE TO GROUND BOLT TOO LONG.   EVIDENCE OF ARCING WAS ALSO FOUND ON THE WASHERS. GROUND BOLT REMOVED, CLEANED AND INSPECTED. NO VISIBLE DAMAGE. TWO EXTRA THREADS CUT ONTO THE BOLT AND CABLES SECURE
